Reasons Why Cancer Patients Do Cut Off Their Hair
You may not understand how valuable your hair is until it gets taken gone. According to MayoClinic, hair loss is a very likely side effect if you have cancer and are going to begin chemotherapy. Hair loss is one of the most prevalent side effects for both men and women after a cancer diagnosis. Chemotherapy is a type of treatment that focuses on cancer cells that are quickly growing. Unfortunately, these medicines also target other fast-growing cells in your body, including your hair roots. According to healthline, Chemotherapy can result in hair loss all over the body, not just on the scalp. Hair on the eyelashes, pubic, eyebrows, armpits and other parts of the body might fall out at any time. Some chemotherapy medicines cause more hair loss than others, and varying doses can cause thinning to complete baldness. Hair loss usually begins two to four weeks after starting treatment. It could either fall out all at once or overtime. Loose hair will most likely show up on your pillow, in y...
Comments
Post a Comment
What do you think??